# SDR DALA2021070603722

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CRACK ON STABILIZATION STRAP IN AFT CARGO COMPARTMENT (CILING AREA), STA. 1580, LBL 26. CORRECTIVE ACTION: SUMMARY OF NRC 00282: STABILIZATION STRAP IN AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (1861401)
